# SDR CA080602005

- Difficulty date: May 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3031988
- Condition: Cracked
- Location: Engine
- Part time: 13,577 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DAMAGED EXHAUST DUCT, PRIMARY FAILURE WAS TO THE INNER CONE OF THE EXHAUST DUCT, APPEARED TO CRACK AT NR 3 BEARING END AND EVENTUALLY DAMAGED THE T/E OF THE PT ROTOR BLADES. (TC NR 20080602005)
